# SDR AALA20001430

- Difficulty date: August 28, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 320115C
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1942 - DURING CLIMB-OUT, RIGHT ENGINE FUEL TEMPERATURE PEGGED OUT HIGH.  RIGHT OIL TEMPERATURE CLIMBED TO 163 DEGREES.  RETURNED AND LANDED DFW WITHOUT INCIDENT.  REPLACED RIGHT FUEL HEAT VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
